# SDR SWAA2022113068281

- Difficulty date: November 6, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-807 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE,  BS 727A - 807, S25L, WL 156.   PERFORMED VISUAL INSPECTION,  AND FOUND 9 POINT OF CORROSION.
